# SDR CALA2023010600043

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5323082100151
- Condition: Corroded
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWR CARGO DOOR LOWER CUT-OUT #6 FITTING FWD LUG HAVE CORROSION AROUND BUSH PER HAECO LCQ NON-ROUTINE 9294486/38486 GENERATED BY V061682. REMOVED AND REPLACED NEW FITTING ON FWD CARGO DOOR LOWER CUT OUT #6 FITTING FWD LUG IAW A319 SRM 51-72-11-911-001. PERFORMED BY V914538.
